Alert archive / Illinois / Flash Flood Warnings in 2015

Flash Flood Warning 10, NWS Quad Cities, IA

June 22, 2015Whiteside County, Illinois

NWS Quad Cities, IA issued this flash flood warning at Jun 22, 2015, 7:15 PM CDT for Whiteside County, Illinois. It was in force for 4 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 22, 2015, 7:15 PM CDT (00:15 UTC)
Expired
Jun 22, 2015, 11:15 PM CDT
In force
4 hr
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Flood severity
None

County Whiteside County, IL

The radar

The Quad Cities radar (KDVN), 41 km from the middle of the area, began a volume at 00:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 22, 7:25 PM CDTHEAVY RAIN 1.11 Wnw Morrison, ILSTILL RAINING
Jun 22, 7:30 PM CDTFLASH FLOOD2 E Coleta, ILWATER OVER ROADS NEAR HICKORY HILLS AND COVELL ROAD.
Jun 22, 8:22 PM CDTHEAVY RAIN 3.443 Ene Rock Falls, IL3.13 INCHES FELL IN THE PAST HOUR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 0.3 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2015-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1958 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2015-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 401 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1958 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
925 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
401 m²/s²
0-3 km storm-relative helicity
441 m²/s²
Significant tornado parameter
5.7
Supercell composite
17.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

601 
WGUS53 KDVN 230015
FFWDVN
ILC195-230415-
/O.NEW.KDVN.FF.W.0010.150623T0015Z-150623T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
715 PM CDT MON JUN 22 2015

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WHITESIDE COUNTY IN NORTHWESTERN ILLINOIS...

* UNTIL 1115 PM CDT
            
* AT 712 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING 
  HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE 
  ALREADY FALLEN ACROSS THE NORTHERN PART OF THE COUNTY. UP TO 
  ANOTHER INCH MAY FALL IN THE WARNING AREA THROUGH 830 PM CDT. 
  FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY. 
  
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  CLINTON...STERLING...ROCK FALLS...MORRISON...FULTON...
  PROPHETSTOWN...GARDEN PLAIN...ALBANY...LYNDON...COLETA...EAST
  CLINTON...EMERSON...UNION GROVE...USTICK...FENTON...ROUND GROVE...
  AGNEW...DOUGLAS PARK...PENROSE AND YEOWARD ADDITION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 4167 9022 4168 9023 4169 9023 4170 9024
      4176 9024 4176 9025 4178 9024 4181 9018
      4184 9018 4193 9015 4193 8963 4168 8963

$$

12
2 follow-up statements
503 
WGUS73 KDVN 230121
FFSDVN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
821 PM CDT MON JUN 22 2015

ILC195-230415-
/O.CON.KDVN.FF.W.0010.000000T0000Z-150623T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WHITESIDE IL-
821 PM CDT MON JUN 22 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT FOR
WHITESIDE COUNTY...

AT 815 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING 
HEAVY RAIN ACROSS THE WARNED AREA. 1 TO OVER 3 INCHES OF RAIN HAVE 
ALREADY FALLEN ACROSS THE NORTHERN HALF OF WHITESIDE COUNTY. FLASH 
FLOODING IS EXPECTED OR ALREADY OCCURRING. AT 730 PM CDT...WATER WAS 
REPORTED FLOWING OVER ROADS NEAR COLETA. 

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ROCK FALLS...MORRISON...STERLING...EMERSON...EAST CLINTON...FULTON...
GARDEN PLAIN...ALBANY...LYNDON...COLETA...DOUGLAS PARK...PENROSE...
GRIMES ADDITION...AGNEW...YEOWARD ADDITION...WHITESIDE COUNTY
AIRPORT...GALT...COMO...UNIONVILLE...USTICK...MALVERN...
MORRISON/ROCKWOOD PARK...UNION GROVE...DENROCK...HAMILTON CORNERS...
NEWTON CORNERS...FENTON...ROUND GROVE...FRANKLIN CORNERS AND WHITE
PIGEON.

ADDITIONAL RAINFALL AMOUNTS OF UP TO 1 INCH ARE POSSIBLE IN 
PORTIONS OF THE WARNED AREA THROUGH 930 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND AS WELL AS
OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.  MOVE TO HIGHER GROUND.

&&

LAT...LON 4167 9022 4168 9023 4169 9023 4170 9024
      4176 9024 4176 9025 4178 9024 4181 9018
      4184 9018 4193 9015 4193 8963 4168 8963

$$

12
616 
WGUS73 KDVN 230303
FFSDVN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1003 PM CDT MON JUN 22 2015

ILC195-230313-
/O.CAN.KDVN.FF.W.0010.000000T0000Z-150623T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WHITESIDE IL-
1003 PM CDT MON JUN 22 2015

...THE FLASH FLOOD WARNING FOR WHITESIDE COUNTY IS CANCELLED...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.

LAT...LON 4167 9022 4168 9023 4169 9023 4170 9024
      4176 9024 4176 9025 4178 9024 4181 9018
      4184 9018 4193 9015 4193 8963 4168 8963

$$

12

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood warning went out at Jun 22, 6:45 PM CDT, 30 minutes earlier.

Area forecast discussion, Jun 22, 6:45 PM CDT, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
645 PM CDT MON JUN 22 2015

.UPDATE...
ISSUED AT 644 PM CDT MON JUN 22 2015

VOLATILE SEVERE WEATHER ENVIRONMENT CONTINUES OVER THE FORECAST
AREA THIS EVENING. SURFACE BOUNDARY FROM DIFFERENTIAL HEATING AND
OUTFLOW FROM EARLIER MCS WAS ROUGHLY ALONG THE I-890 CORRIDOR OVER
NW IL INTO EASTERN IA...SEPARATING TEMPERATURES IN THE UPPER 70S
TO AROUND 80 TO THE NORTH...WHILE LOWER TO MID 80S WERE FOUND TO
THE SOUTH. DEEP MODERATE TO STRONG SHEAR WAS OVER THE ENTIRE
AREA...WHILE DEWPOINTS IN THE MID 70S WAS LEADING TO SBCAPE VALUES
IN THE 4500 TO NEAR 6000 J/KG ON THE WARM SIDE OF THE BOUNDARY. SO
FAR THE ENVIRONMENT HAS BEEN DOMINATED BY A STRONG TORNADIC
SUPERCELL TRACKING W AND SW OF OTM...BUT WILL CONTINUE TO MONITOR
TRENDS WITH MORE DISORGANIZED STORMS ALONG AND SE OF A LINE FROM
CLINTON THROUGH IOWA CITY TO OTTUMWA. WILL BE MOST CLOSELY
WATCHING STORMS ALONG THE AFOREMENTIONED EAST TO WEST
BOUNDARY...AND THE CLUSTER IN THE FAR SW...THAT WILL HAVE THE MOST
LIKELIHOOD TO PRODUCE SEVERE WEATHER AND A TORNADO WATCH REMAINS
IN EFFECT FOR ALL BUT THE FAR NORTHERN ROW OF COUNTIES UNTIL 03Z.

THE MAIN COLD FRONT AT 00Z ROUGHLY BISECTED IA FROM NE TO SW...AND
WILL END THE THUNDERSTORM THREAT AS IT MOVES THROUGH LATER THIS
EVENING AND THE FORECAST REMAINS ON TRACK.

&&

.SYNOPSIS...
ISSUED AT 355 PM CDT MON JUN 22 2015

BOW ECHO THAT PRODUCED 70 TO 90 MPH DESTRUCTIVE WINDS ACROSS OUR
FAR NORTHERN COUNTIES THIS MORNING HAS LEFT A RAIN COOLED BOUNDARY
NORTH OF I-80. STRONG MOISTURE TRANSPORT AND STRONG SHEAR HAD DEVELOPED
AN ISOLATED ELEVATED SEVERE THUNDERSTORM EARLY THIS AFTERNOON IN
THE CEDAR RAPIDS AREA...WITH HAIL UP TO BASEBALL SIZE. ISOLATED
ELEVATED THUNDERSTORMS WITH MAINLY VERY LARGE HAIL WILL CONTINUE
TO FESTER THROUGH THE AFTERNOON. WITH THE CLOUD COVER I HAVE
LOWERED TEMPERATURES AND DEWPOINTS SEVERAL DEGREES.

LATER THIS AFTERNOON THROUGH THE EVENING...STRONG COLD FRONT IN NW
IA WILL BE PUSHING INTO OUR FAR NW CWA BY EVENING. DEWPOINTS WERE
IN THE 40S WITH GUSTY NW WINDS BEHIND THE FRONT. CAPES WILL BUILD
AS THE AFTERNOON PROGRESSES WITH STORMS BECOMING SURFACE BASED.
THE HRRR DEVELOPS DISCRETE SUPERCELLS NEAR HIGHWAY 30 BY MID TO
LATE AFTERNOON THEN PROGRESSING SOUTHEAST AND FORMING INTO ANOTHER
BOW ECHO. THESE STORMS WILL PRODUCE VERY LARGE HAIL AND A FEW TORNADOES
TRANSITIONING TO WIDESPREAD DAMAGING WINDS OF 70+ MPH AS IT PUSHES
INTO OUR SOUTHERN AND EASTERN COUNTIES. TO SAY THE LEAST THIS IS
ANOTHER DANGEROUS SEVERE WEATHER SITUATION UNFOLDING. THE SEVERE
THREAT WILL END WITH THE PASSAGE OF THE FRONT AND SHOULD BE PRETTY
MUCH OVER WITH IN THE DVN CWA BY MIDNIGHT.

3 PM TEMPERATURES RANGED FROM THE LOWER 70S IN RAIN AREAS IN OUR
NORTH TO THE MID 80S SOUTH. DEWPOINTS WERE IN THE 70S. SPC MESO
ANALYSIS INDICATED SBCAPES OF 6000 J/KG IN NW MO WITH A TIGHT
GRADIENT OVER EASTERN IA (BEWARE OF THE GRADIENT). EFFECTIVE BULK
SHEAR WAS 70 KNOTS...HELICITY 300 M2/S2 WITH 1 KM EHI OF 5. STRONG
850 MB MOISTURE TRANSPORT WAS EVIDENT ALONG WITH PWAT'S OF NEARLY
2 INCHES.

&&

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 355 PM CDT MON JUN 22 2015

FORECAST FOCUS ON SEVERE WEATHER THIS EVENING THEN BRIEFLY QUIET
ON TUESDAY.

TONIGHT...MOST OF THE DETAILS WERE NOTED IN THE SYNOPSIS SECTION
ABOVE BUT THE MAIN MESSAGE WILL BE THE SEVERE WEATHER THREAT WILL
END BY 10 OR 11 PM. THIS IS DUE TO A COLD FRONT MOVING ACROSS THE
CWA AS WINDS TURN NORTHWEST...USHERING COOLER AND LESS HUMID AIR
INTO THE AREA. MINIMUM TEMPERATURES WILL RANGE AROUND 60 ALONG
HIGHWAY 20 TO THE UPPER 60S FAR SOUTH.

TUESDAY...WEAK HIGH PRESSURE WILL PROVIDE A RATHER PLEASANT DAY
WITH COMFORTABLE HUMIDITY AND COOLER TEMPERATURES...WITH NORTH
WINDS AROUND 10 MPH. DEWPOINTS SHOULD BE IN THE 50S WITH AFTERNOON
HIGH TEMPERATURES IN THE UPPER 70S TO LOWER 80S.

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 355 PM CDT MON JUN 22 2015

FORECAST FOCUS ON THUNDERSTORMS RETURNING TUESDAY NIGHT THROUGH
MOST OF THE REMAINDER OF THE WEEK...THEN COOLER BY THE WEEKEND.

TUESDAY NIGHT THROUGH FRIDAY...FRONTAL BOUNDARY RETURNS AS A WARM
FRONT TUESDAY NIGHT WITH A CHANCE OF STORMS IN OUR FAR SOUTH. ON
WEDNESDAY THE FRONT LOOKS TO STALL OVER THE DVN WITH THE POTENTIAL
FOR HEAVY RAINFALL AND SEVERE WEATHER AGAIN. SPC HAS THE ENTIRE
CWA IN A SLIGHT RISK. DEWPOINTS WILL BE RISING WELL INTO THE 60S
TO LOWER 70S WITH AFTERNOON MAXIMUM TEMPERATURES IN THE UPPER 70S
NORTH TO UPPER 80S SOUTH. THE ECMWF SUGGESTS THE FRONT TO DROP
SOUTHWARD LATE IN THE WEEK WITH ONLY OUR FAR SOUTH STILL HAVING A
CHANCE OF STORMS. THE GFS HAS THE FRONT WELL TO OUR SOUTH WITH DRY
WEATHER BY FRIDAY.

THIS WEEKEND...NORTHWEST TO NORTH FLOW ALOFT WITH COMFORTABLE
TEMPERATURES AND HUMIDITY AND MAINLY DRY. HIGHS WILL BE IN THE 70S
TO NEAR 80 WITH LOWS AROUND 60.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING)
ISSUED AT 644 PM CDT MON JUN 22 2015

THUNDERSTORMS...SOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL
WILL BE POSSIBLE OVER ESPECIALLY THE MLI AND BRL TERMINALS UNTIL A
COLD FRONT MOVES THROUGH LATER THIS EVENING. SW WINDS WILL BE
GUSTY AT TIMES AHEAD OF THE FRONT...THEN CHANGE TO THE NW AND
DIMINISH TO LESS THAN 10 KTS BEHIND THE FRONT...ACCOMPANIED BY
CLEARING SKIES. CONDITIONS WILL THEN REMAIN VFR WITH LIGHT WINDS
THROUGH TUESDAY.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.
&&

UPDATE...SHEETS
SYNOPSIS...HAASE
SHORT TERM...HAASE
LONG TERM...HAASE
AVIATION...SHEETS
Hazardous weather outlook, Jun 22, 12:04 PM CDT, 7 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1204 PM CDT MON JUN 22 2015

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-231400-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
1204 PM CDT MON JUN 22 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE STORM PREDICTION CENTER HAS MOST OF THE OUTLOOK AREA UNDER AN
ENHANCED SLIGHT RISK FOR THIS AFTERNOON AND EVENING.

A COLD FRONT AND LINGERING OUTFLOW BOUNDARIES WILL SERVE AS THE
FOCUS FOR ADDITIONAL THUNDERSTORMS THIS AFTERNOON AND EVENING WITH
SOME OF THESE STORMS LIKELY BECOMING SEVERE...MAINLY BETWEEN 3 PM
AND 10 PM CDT. THE PRIMARY RISK INITIALLY WILL BE LARGE HAIL UP TO
THE SIZE OF GOLFBALLS. HOWEVER...BY EVENING THE PRIMARY RISK WILL
BECOME DAMAGING STRAIGHT LINE WINDS OF 60 TO 80 MPH. AN ISOLATED
TORNADO WILL ALSO BE POSSIBLE.

AREA RIVERS ARE EXPERIENCING FLOODING. PLEASE SEE THE LATEST FLOOD
STATEMENTS AND FLOOD WARNINGS FOR DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

TUESDAY NIGHT THROUGH WEDNESDAY NIGHT...THUNDERSTORMS ARE LIKELY. AT
THIS TIME CONDITIONS ARE FAVORABLE FOR ADDITIONAL LOCALLY HEAVY
RAINFALL OF 2 INCHES OR MORE. THE GREATEST THREAT OF HEAVY RAINFALL
APPEARS TO BE SOUTH OF THE I-80 CORRIDOR. STRONG TO SEVERE STORMS
MAY ALSO BE POSSIBLE WITH THE GREATEST RISK SOUTH OF HIGHWAY 34. THE
PRIMARY SEVERE RISK WOULD BE DAMAGING WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EVENING.

In the hours before

Special weather statement, Jun 22, 5:14 PM CDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
514 PM CDT MON JUN 22 2015

IAZ076-077-087-088-230015-
WASHINGTON-HENRY-JEFFERSON-KEOKUK-
514 PM CDT MON JUN 22 2015

...THUNDERSTORMS DEVELOPING...

AT 509 PM CDT...THUNDERSTORMS WERE DEVELOPING ALONG THE KEOKUK AND
MAHASKA COUNTY LINE. ADDITIONAL STORMS WERE FURTHER WEST IN MARION
COUNTY. THE STORMS WERE MOVING TO THE EAST SOUTHEAST AT 25 MPH.

THESE STORMS ARE EXPECTED TO INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV
OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE
NATIONAL WEATHER SERVICE.

A TORNADO HAS BEEN REPORTED 12 MILES SOUTH OF KNOXVILLE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR SOUTHEASTERN
IOWA.

LAT...LON 4151 9241 4151 9153 4150 9151 4147 9151
      4143 9148 4116 9149 4116 9137 4081 9137
      4081 9172 4090 9172 4090 9218 4116 9218
      4116 9241
TIME...MOT...LOC 2209Z 270DEG 22KT 4132 9233

08
Local storm report, Jun 22, 5:24 PM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
524 PM CDT MON JUN 22 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     HAIL             ANAMOSA                 42.11N 91.28W
06/22/2015  E0.25 INCH       JONES              IA   CO-OP OBSERVER

            HAIL FELL AT ANAMOSA HIGH SCHOOL.

&&

GROSS
Special weather statement, Jun 22, 5:47 PM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
547 PM CDT MON JUN 22 2015

IAZ066-222315-
CLINTON-
547 PM CDT MON JUN 22 2015

...A STRONG THUNDERSTORM WILL AFFECT CLINTON COUNTY...

AT 546 PM CDT...A STRONG THUNDERSTORM WAS OVER CHARLOTTE...OR 11
MILES NORTHWEST OF CLINTON...MOVING EAST AT 40 MPH.

NICKEL SIZE HAIL IS POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CLINTON...CHARLOTTE...ANDOVER...GOOSE LAKE...BRYANT...TEEDS GROVE AND
ELVIRA.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4188 9058 4199 9057 4202 9020 4185 9025
TIME...MOT...LOC 2246Z 268DEG 36KT 4193 9043

05/87
Special weather statement, Jun 22, 6:53 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
653 PM CDT MON JUN 22 2015

IAZ066-ILZ007-009-230200-
CLINTON-CARROLL-WHITESIDE-
INCLUDING THE CITIES OF...CLINTON...MOUNT CARROLL...STERLING...
ROCK FALLS
653 PM CDT MON JUN 22 2015

...HEAVY RAIN PRODUCING THUNDERSTORMS...

NATIONAL WEATHER SERVICE DOPPLER RADAR WAS INDICATING THAT 1 TO 2
INCHES OF RAIN HAD FALLING DURING THE PAST 2 HOURS ALONG A LINE
FROM LOST NATION...TO CHARLOTTE AND TO NORTHEAST OF THE CLINTON
AREA. ADDITIONAL THUNDERSTORMS MAY PRODUCE UP TO ANOTHER INCH OF
RAIN IN THE AFFECTED AREAS THROUGH 830 PM CDT. THIS KIND OF RAIN
WILL PRODUCE PONDING OF WATER ON ROADS...SWOLLEN DRAINAGE DITCHES
AND STREAMS TO BECOME BANKFULL. PEOPLE WITH INTERESTS ALONG
DEEP...JOHNSON...BROPHY...OTTER AND ROCK CREEKS WILL WANT TO
MONITOR FOR RISING WATER LEVELS.

IF YOU OBSERVER RISING WATER...MOVE TO HIGHER GROUND.  STAY AWAY
OR BE SWEPT AWAY. STREAM BANKS AND CULVERTS CAN BECOME UNSTABLE
AND UNSAFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

12
Local storm report, Jun 22, 7:02 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
702 PM CDT MON JUN 22 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0652 PM     TSTM WND GST     4 SW MILLEDGEVILLE      41.92N 89.83W
06/22/2015  M61.00 MPH       WHITESIDE          IL   TRAINED SPOTTER

            ALSO NICKEL SIZE HAIL

&&

KM
Local storm report, Jun 22, 7:12 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
712 PM CDT MON JUN 22 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     TSTM WND GST     6 NNW MORRISON          41.89N 90.01W
06/22/2015  E75 MPH          WHITESIDE          IL   TRAINED SPOTTER

            BLEW DOORS OPEN, DOWN BRANCHES. TIME ESTIMATED

&&

KM

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 7:16 PM CDTTornado WarningDVNWhiteside14 min
Jun 22, 7:19 PM CDTTornado WarningDVNMercer, Rock Island15 min
Jun 22, 7:42 PM CDTSevere Thunderstorm WarningDVNHancock33 min
Jun 22, 8:07 PM CDTTornado WarningDVNHenry53 min
Jun 22, 8:15 PM CDTSevere Thunderstorm WarningDVNHancock30 min
Jun 22, 8:43 PM CDTSevere Thunderstorm WarningDVNHancock14 min
Jun 23, 2:00 AM CDTRiver Flood WarningDVNWhiteside71 hr
Jun 23, 3:39 PM CDTFlash Flood WatchDVNBureau, Carroll, Hancock, Henderson, Henry, Jo Daviess and 7 more42 hr

Nearby

Flash Flood Warnings in Illinois, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.